Stability of Envelopes of Holomorphy and the Degenerate Monge-Ampère Equation.
Mathematische Annalen, Tome 259 (1982), pp. 1-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
degenerate Monge-Ampere equation, strongly pseudoconvex domain, Hartogs domain, envelope of holomorphy
@article{MAN_1982__259_163614,
author = {Eric Bedford},
title = {Stability of {Envelopes} of {Holomorphy} and the {Degenerate} {Monge-Amp\`ere} {Equation.}},
journal = {Mathematische Annalen},
pages = {1--28},
year = {1982},
volume = {259},
zbl = {0492.32013},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163614/}
}
Eric Bedford. Stability of Envelopes of Holomorphy and the Degenerate Monge-Ampère Equation.. Mathematische Annalen, Tome 259 (1982), pp. 1-28. http://geodesic.mathdoc.fr/item/MAN_1982__259_163614/